CSpace
HAMILTON CYCLES IN REGULAR 3-CONNECTED GRAPHS
ZHU, YJ; LI, H
1992-12-11
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume110Issue:1-3Pages:229-249
AbstractWe show in this paper that for k greater-than-or-equal-to 63, every 3-connected, k-regular simple graph on at most 22/7k vertices is hamiltonian.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1992KE90400018
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28404
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHU, YJ,LI, H. HAMILTON CYCLES IN REGULAR 3-CONNECTED GRAPHS[J]. DISCRETE MATHEMATICS,1992,110(1-3):229-249.
APA ZHU, YJ,&LI, H.(1992).HAMILTON CYCLES IN REGULAR 3-CONNECTED GRAPHS.DISCRETE MATHEMATICS,110(1-3),229-249.
MLA ZHU, YJ,et al."HAMILTON CYCLES IN REGULAR 3-CONNECTED GRAPHS".DISCRETE MATHEMATICS 110.1-3(1992):229-249.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHU, YJ]'s Articles
[LI, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHU, YJ]'s Articles
[LI, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHU, YJ]'s Articles
[LI, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.